Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 164029 | https://doi.org/10.1155/2009/164029

Vagif S. Guliyev, "Two-weight inequalities for singular integral operators satisfying a variant of Hörmander's condition", Journal of Function Spaces, vol. 7, Article ID 164029, 17 pages, 2009. https://doi.org/10.1155/2009/164029

Two-weight inequalities for singular integral operators satisfying a variant of Hörmander's condition

Academic Editor: Vakhtang Kokilashvili
Received01 Jan 2008

Abstract

In this paper, we present some sufficient conditions for the boundedness of convolution operators that their kernel satisfies a certain version of Hörmander's condition, in the weighted Lebesgue spaces Lp,ω (ℝn).

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views321
Downloads420
Citations